RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 3, Pages 368–379 (Mi de11043)  

Partial Differential Equations

Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries

A. Yu. Vorob'ev

Lomonosov Moscow State University

Full text: PDF file (1122 kB)

English version:
Differential Equations, 2004, 40:3, 396–409

Bibliographic databases:

UDC: 517.956
Received: 25.04.2003

Citation: A. Yu. Vorob'ev, “Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries”, Differ. Uravn., 40:3 (2004), 368–379; Differ. Equ., 40:3 (2004), 396–409

Citation in format AMSBIB
\Bibitem{Vor04}
\by A.~Yu.~Vorob'ev
\paper Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 3
\pages 368--379
\mathnet{http://mi.mathnet.ru/de11043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2161504}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 3
\pages 396--409
\crossref{https://doi.org/10.1023/B:DIEQ.0000035777.54171.a3}


Linking options:
  • http://mi.mathnet.ru/eng/de11043
  • http://mi.mathnet.ru/eng/de/v40/i3/p368

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020